# SDR 2005UALA00906

- Difficulty date: August 27, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 42,360 hours, 15,575 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ANC UNDER AN AMBER ALERT DUE TO A HYDRAULIC PROBLEM.  LEFT HAND ENGINE HYDRAULIC PUMP FAILED.  REPLACED LEFT HAND PUMP PER MM29-11-05.  ALSO REPLACED PRESSURE FILTER AND CASE DRAIN FILTERS.  CHECKED AND REPLACED ELECTRIC HYDRAULIC PUMP CASE DRAIN FILTER PRECAUTIONARY, NO METAL FOUND. RETURNED AIRCRAFT TO SERVICE.
